# SDR ASOA00068

- Difficulty date: June 8, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 509111
- Condition: Smoke
- Location: Cockpit
- Part time: 22,175 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4075 - CAPTAIN REPORTED DURING APPROACH INTO ROA, HAD HEAVY SMELL OF SOMETHING BURNING WITH VISIBLE SMOKE COMING FROM CAPTAINS AUDIO PANEL.  AIRCRAFT LANDED SAFELY.  MAINTENANCE REPLACED CAPTAINS AUDIO CONTROL PANEL.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
